# SDR WRLA20101206455

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 47,213 hours, 8,392 cycles
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-10 FOUND EMERGENCY FLOOR LIGHTING INOP FOR B ZONE ROW 14 THRU 18 LT SIDE.
